Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What is the treatment for myopathy ?

What treatment is there against myopathy ? My father has been suffering from severe muscle pain since in his torso since the last three months after taking cholesterol lowering pills which was given to him by a doctor . The pain is still there even he stopped taking those pills long time ago.
Asked On : Tue, 22 Mar 2011
Answers:  2 Views:  395
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response

Thanks for posting your query.

Myopathy is a degenerative disorder of muscle.

First you need to get it confirmed as to whether it is myopathy.

Muscle biopsy is necessary for its confirmation.

Hope I have answered your query.

Wishing you good health.

Answered: Tue, 26 Jul 2011
I find this answer helpful
Physical Therapist or Physiotherapist VIKRANT BHARDWAJ's  Response
hello,welcome to HCM,statins are cholesterol lowering drugs.statin causes myopathy in which the muscles get can be treated conservatively by medicine,physical therapy and good support by braces.
consult a good physio and physician.
Answered: Tue, 26 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor